Person:361799: Difference between revisions

From MaRDI portal
Person:361799
Created automatically from import230924090903
 
m AuthorDisambiguator moved page Jerzy Weyman to Jerzy Weyman: Duplicate
 
(No difference)

Latest revision as of 11:04, 8 December 2023

Available identifiers

zbMath Open weyman.jerzy-mWikidataQ102109633 ScholiaQ102109633MaRDI QIDQ361799

List of research outcomes





PublicationDate of PublicationType
Jacobi-Trudi formulas and determinantal varieties2024-03-01Paper
Koszul modules with vanishing resonance in algebraic geometry2024-02-21Paper
Spinor structures on free resolutions of codimension four Gorenstein ideals2024-01-05Paper
Bernstein-Gelfand-Gelfand meets geometric complexity theory: resolving the 2 x 2 permanents of a 2 x n matrix2023-12-19Paper
Artinian Gorenstein algebras of embedding dimension four and socle degree three2023-11-16Paper
Local cohomology on a subexceptional series of representations2023-05-24Paper
Free resolutions constructed from bigradings on Lie algebras2023-04-03Paper
Minuscule Schubert varieties of exceptional type2023-02-01Paper
Mapping resolutions of length three. I2022-12-08Paper
Three Takes on Almost Complete Intersection Ideals of Grade 32022-11-18Paper
Almost Gorenstein determinantal rings of symmetric matrices2022-09-29Paper
Remembering David Buchsbaum2022-08-31Paper
Topological invariants of groups and Koszul modules2022-08-22Paper
Higher structure maps for free resolutions of length 3 and linkage2022-08-11Paper
On some modules supported in the Chow variety2022-05-04Paper
Schubert varieties and finite free resolutions of length three2021-03-30Paper
Minuscule Schubert Varieties of Exceptional Type2020-12-21Paper
Minors of a skew symmetric matrix: A combinatorial approach2020-09-30Paper
The family of perfect ideals of codimension 3, of type 2 with 5 generators2020-05-27Paper
Linkage classes of grade 3 perfect ideals2020-02-25Paper
Moduli Spaces of Representations of Special Biserial Algebras2020-02-17Paper
Trimming a Gorenstein ideal2019-12-06Paper
Some branching formulas for Kac--Moody Lie algebras2019-12-05Paper
Koszul modules and Green's conjecture2019-11-07Paper
Free resolutions of Dynkin format and the licci property of grade $3$ perfect ideals2019-11-07Paper
Free resolutions of orbit closures of Dynkin quivers2019-08-07Paper
Syzygies of determinantal thickenings and representations of the general linear Lie superalgebra2019-06-28Paper
Equivariant D-modules on binary cubic forms2019-06-12Paper
Isotropic Schur roots2019-01-02Paper
Generic free resolutions and root systems2018-11-26Paper
Embeddings of canonical modules and resolutions of connected sums2018-09-07Paper
On minimal free resolutions of sub-permanents and other ideals arising in complexity theory2018-06-18Paper
Topological invariants of groups and Koszul modules2018-06-05Paper
The method of shifted partial derivatives cannot separate the permanent from the determinant2018-04-24Paper
An Introduction to Quiver Representations2018-03-12Paper
Gale-Robinson quivers: from representations to combinatorial formulas2017-10-26Paper
Extending Upper Cluster Algebras2017-07-14Paper
Local cohomology with support in ideals of symmetric minors and Pfaffians2017-02-01Paper
Bernstein-Sato polynomials for maximal minors and sub-maximal Pfaffians2017-01-05Paper
The syzygies of some thickenings of determinantal varieties2016-11-14Paper
Picture groups of finite type and cohomology in type $A_n$2016-09-08Paper
Semi-invariants for gentle algebras2015-09-24Paper
Littlewood Complexes and Analogues of Determinantal Varieties2015-07-27Paper
Modulated semi-invariants2015-07-10Paper
Module Varieties and Representation Type of Finite-Dimensional Algebras2015-02-23Paper
Local cohomology with support in generic determinantal ideals2014-09-26Paper
In memoriam: Andrei Zelevinsky (1953--2013)2014-09-18Paper
Periodic trees and semi-invariants2014-07-02Paper
Covariants of spherical Θ-orbits for types E 6, E 7, E 82014-06-11Paper
Top-stable degenerations of finite dimensional representations. II.2014-05-16Paper
Local cohomology with support in ideals of maximal minors and sub-maximal Pfaffians2014-04-14Paper
Koszul homology of codimension 3 Gorenstein ideals2014-02-26Paper
Homology of Littlewood complexes2013-08-19Paper
Moduli of Abelian Varieties, Vinberg θ-Groups, and Free Resolutions2013-04-12Paper
Geometry of orbit closures for the representations associated to gradings of Lie algebras of types $E_7$2013-01-04Paper
Noncommutative desingularization of orbit closures for some representations of $GL_n$2012-04-02Paper
The existence of equivariant pure free resolutions2012-02-02Paper
The combinatorics of quiver representations.2012-02-02Paper
Geometry of orbit closures for the representations associated to gradings of Lie algebras of types $E_6$, $F_4$ and $G_2$2012-01-05Paper
An Overview of Mathematical Issues Arising in the Geometric Complexity Theory Approach to $\mathbf{VP}\neq\mathbf{VNP}$2011-11-07Paper
Pieri resolutions for classical groups.2011-07-19Paper
Generic decompositions and semi-invariants for string algebras2011-03-28Paper
Quivers with potentials and their representations II: Applications to cluster algebras2010-08-27Paper
Cluster complexes via semi-invariants2009-08-27Paper
On secant varieties of compact Hermitian symmetric spaces2009-07-02Paper
Quivers with potentials and their representations. I: Mutations.2009-07-01Paper
https://portal.mardi4nfdi.de/entity/Q35248592008-09-15Paper
https://portal.mardi4nfdi.de/entity/Q54422212008-02-22Paper
Counterexamples to Okounkov’s log-concavity conjecture2008-01-07Paper
On tangential varieties of rational homogeneous varieties2007-11-30Paper
On the number of subrepresentations of a general quiver representation2007-11-06Paper
Category localization semantics for specification refinements2007-10-12Paper
On the ideals and singularities of secant varieties of Segre varieties2007-09-12Paper
On the minimal free resolution of the universal ring for resolutions of length two2007-06-22Paper
Primary ideals associated to the linear strands of Lascoux's resolution and syzygies of the corresponding irreducible representations of the Lie superalgebra \(\mathfrak {gl}(m|n)\)2007-04-16Paper
https://portal.mardi4nfdi.de/entity/Q54618862005-07-27Paper
Application of the geometric technique of calculating syzygies to Rees algebras2004-11-19Paper
Representations of quivers with free module of covariants.2004-08-19Paper
https://portal.mardi4nfdi.de/entity/Q27619672004-03-18Paper
Free resolutions for polynomial functors.2004-02-03Paper
https://portal.mardi4nfdi.de/entity/Q44275162003-09-22Paper
Fitting’s Lemma for ℤ/2-graded modules2003-08-13Paper
Cohen–Macaulay Properties of Thom–Boardman Strata II: the Defining Ideals of Σi, j2003-07-31Paper
On the Littlewood-Richardson polynomials2003-02-12Paper
Semi-invariants for quivers with relations.2003-02-12Paper
Two results on equations of nilpotent orbits2003-02-03Paper
Generalized quivers associated to reductive groups2003-01-28Paper
On the Canonical Decomposition of Quiver Representations2002-12-15Paper
Symplectic multiple flag varieties of finite type2002-11-07Paper
The algebras of semi-invariants of quivers2002-02-25Paper
Koszul complexes and hyperdeterminants2002-01-06Paper
Introduction. A note about David Buchsbaum2001-05-14Paper
The irreducible tensor representations of \(\text{gl}(m| 1)\) and their generic homology.2001-03-06Paper
Cohen-Macaulay Properties of Thom-Boardman Strata I: Morin's Ideal2000-06-22Paper
Bases for coordinate rings of conjugacy classes of nilpotent matrices2000-05-22Paper
Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients2000-05-22Paper
Graded characters of modules supported in the closure of a nilpotent conjugacy class2000-03-23Paper
Semi-invariants of canonical algebras2000-02-08Paper
Multiple flag varieties of finite type1999-05-31Paper
Minimal free resolutions of determinantal ideals and irreducible representations of the Lie superalgebra \(gl(m\mid n)\)1998-07-21Paper
The Grothendieck group of GL(F)×GL(G)-equivariant modules over the coordinate ring of determinantal varieties1998-04-26Paper
A formula with nonnegative terms for the degree of the dual variety of a homogeneous space1997-01-09Paper
Singularities of hyperdeterminants1996-11-28Paper
Multiplicative properties of projectively dual varieties1996-06-23Paper
Calculating Discriminants by Higher Direct Images1995-11-05Paper
https://portal.mardi4nfdi.de/entity/Q43186271995-07-02Paper
Gordan ideals in the theory of binary forms1995-05-01Paper
On the Hilbert functions of multiplicity ideals1994-04-19Paper
https://portal.mardi4nfdi.de/entity/Q40260771993-02-21Paper
A short proof of a theorem of M. Hashimoto1992-06-25Paper
Multiplicities of points on a Schubert variety in a minuscule G/P1990-01-01Paper
On the generic free resolutions1990-01-01Paper
The equations of strata for binary forms1989-01-01Paper
The equations of conjugacy classes of nilpotent matrices1989-01-01Paper
On the structure of free resolutions of length 31989-01-01Paper
K-theory of twisted Grassmannians1989-01-01Paper
https://portal.mardi4nfdi.de/entity/Q38327631989-01-01Paper
Representation-theoretic interpretation of a formula of D. E. Littlewood1988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q42068711988-01-01Paper
https://portal.mardi4nfdi.de/entity/Q47221941986-01-01Paper
Complexes associated with trace and evaluation. Another approach to Lascoux's resolution1985-01-01Paper
Symmetric functions and Koszul complexes1985-01-01Paper
Schur functors and Schur complexes1982-01-01Paper
Resolutions of determinantal ideals: The submaximal minors1981-01-01Paper
https://portal.mardi4nfdi.de/entity/Q39491491981-01-01Paper
Resolutions of the exterior and symmetric powers of a module1979-01-01Paper
https://portal.mardi4nfdi.de/entity/Q41756791978-01-01Paper

Research outcomes over time

This page was built for person: Jerzy Weyman